Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to Volume 27; Erratum to Volume 29


Journal: Proc. Amer. Math. Soc. 31 (1972), 638-638
DOI: https://doi.org/10.1090/S0002-9939-72-99955-8
Original Article: Proc. Amer. Math. Soc. 27 (1971), 441-445.
Original Article: Proc. Amer. Math. Soc. 29 (1971), 55-62.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-72-99955-8
Article copyright: © Copyright 1972 American Mathematical Society